Skip to main content

bruising

My mother is on Coumadin and goes in to the heart center frequently to have her INR tested. Her INR is good. A few months ago, she began to get a lot of bruises, some with knots under them. I asked at the heart center, because I felt it had something to do with the Coumadin and her blood. They told me not to worry about it unless it got really bad or began to be painful. The bruises did finally go away. Now she is again getting bruises, more than before, so I asked at the heart center again. They checked her blood and said her hemoglobin is low. Then the director of the place told us to call Mom's oncologist about it. This made no sense to me at all, but I did it. At the oncologist's office, they didn't think it made sense to call them either; they said to ask the radiologist. I knew for pretty sure that this wasn't a radiology problem, but I asked him just to be safe. He said no, that radiation doesn't do that and he agreed that it was a problem with the Coumadin. So, all in all, I guess I am having to diagnose and treat it myself, which irritates me to death because I can't get the insurance company to pay me for my services LOL. Anyway, my question is this: The thinner the blood is the more bruising, is that correct. So, her Coumadin should be reduced a tiny bit? Also, Mom's diet is terrible, which I know connects with the blood/Coumadin issue. So, I am going to try to get her to eat better, but since I work and she is alone during the day, it is hard. She eats junk all day, then won't eat a real meal.
Original Post
×
×
×
×